BibTeX record journals/siamdm/Nierhoff00

download as .bib file

@article{DBLP:journals/siamdm/Nierhoff00,
  author    = {Till Nierhoff},
  title     = {A Tight Bound on the Irregularity Strength of Graphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {13},
  number    = {3},
  pages     = {313--323},
  year      = {2000},
  url       = {http://dx.doi.org/10.1137/S0895480196314291},
  doi       = {10.1137/S0895480196314291},
  timestamp = {Tue, 01 Feb 2011 14:02:02 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/Nierhoff00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}